# SDR R61A2018100681003

- Difficulty date: September 18, 2018
- Submitted: October 6, 2018
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 11,237 hours, 7,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE UPPER WEB SHEAR PANEL AT FR 87-88, RBL 11-45. MAINTENANCE REMOVED AND REPLACED THE UPPER WEB SHEAR PANEL AT FR 87-88, RBL 11-45 IAW SRM 51-40-08, 51-40-02 & 51-75-16. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
